# SDR 2019FA0000388

- Difficulty date: December 3, 2019
- Submitted: December 3, 2019
- Operation: General aviation
- Aircraft: N899AM
- Make and model: Cirrus SR22
- Aircraft serial: 2841
- Aircraft time: 1,912 hours
- Engine: Cont IO550N
- Engine time: 1,912 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6559213A1
- Part serial: 807JA011
- Condition: Abnormal
- Location: Engine Driven
- Part time: 1,912 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

PILOT TOOK OFF AFTER THE AIRCRAFT HAD A ROUTINE ANNUAL. AFTER 20 MIN OF FLIGHT THE ENGINE STARTED RUNNING ROUGH AND CUTTING OFF. HE SWITCHED THE FUEL SELECTOR AND TURNED ON THE BOOST PUMP. THE ENGINE STARTED TO RUN AGAIN. THE PILOT TURNED OFF THE BOOST PUMP AND AFTER A COUPLE OF MINUTES. THE STOPPED STARTED RUNNING ROUGH AGAIN. THE PILOT LANDED SAFELY. MAINTENANCE REVELED THE ENGINE DRIVEN FUEL PUMP SHOW THE FUEL PRESSURES WAS FAR OUTSIDE OF ITS REQUIRED LIMITS. THE PUMP WAS REPLACED AND ADJUSTED. THE ENGINE RAN FINE WITH NO ISSUES. ALSO THE FUEL SYSTEM WAS CHECK FOR DEBRIS. NONE FOUND.
